# SDR EIA2003097

- Difficulty date: July 24, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 97,544 hours, 23,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BATHTUB FITTING FWD FASTENER HOLE STA 1000 AT STR 38L.  REMOVED DAMAGE, NDT AREA AND FABRICATED AND INSTALLED REPAIR PER SRM 53-30-03 FIG 60.
